# SDR AALA201707189014

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 31,305 hours, 4,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 2284
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 31,305 hours, 4,583 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, CIDS PANEL INDICATED THE L2 DOOR ASSIST CYLINDER HAD LOW PRESSURE.  CHARGED L2 DOOR ASSIST BOTTLE.
